Couldn't find what you looking for?

TRY OUR SEARCH!

I really need help--I received cortisone injections (2) in my lower back 2 1/2 weeks ago and I have been so nauseaus in the morning, along with feeling "wired". :-( Has anyone had the same problems, i really need someone to talk to. It is affecting my quality of life, I am a stay at home mom with 2 young children and my husband has had to help a lot. Any input would be great

Loading...

hello tina-
i just googled and found your post from last year. I had the same injection last week for my lower back and am feeling the excat same way! Wondering how you did with this? did you start to feel batter after some time? Is this normal?
thanks so much for your reply.
robyn
Reply

Loading...

Hi Tina-
I got this shot one week ago and also am feeling very nauseous and a bit off. Wondering if you felt relief after a bit and if this is normal? I see you got this one year ago.
thx so much
Reply

Loading...

I just got my first cortisone shot today and about an hour later started feeling light headed and now I fee nauseous. I called the Dr. and they said it's not a normal response to the shot, but I feel like i have the flu or something.
Reply

Loading...

Hi. I just got my first cortisone injection in my low back yesterday. I have been flushing, puking, nauseous, headache and generally feel like I have the flu. I also haven't slept since the injection. I can't sleep. The pain is also worse (which can happen for the first 3 days apparently. I don't understand the puking and headache at all. I had a cortisone shot in my shoulder 10 yrs ago and had no adverse side effects at all. I wonder if feeling sick is specific to low back injections because it gets into the spinal fluid.
Reply

Loading...

I had 2 cortisone shots, one 2 days before Thanksgiving and the next Dec 14th. I have had extended menstrual cycles, headaches and vomiting since then. I am not getting the third one but wonder if anyone knows when the cortisone will leave my system. Thanks
Reply

Loading...

I had my first ever cortisone shot 2 days ago. When I began feeling nauseated and had a slight headache yesterday, I began a Google search to determine the side effects. After reading the posts on this site, I have found my answer. I too wonder how long this side effect will last %-)
Reply

Loading...

i have been searching for answers to the same problem. i have cervical disc spine disease and have to get epidural steroid injections  i had 1 last year, and then 1 april 20th this year, and my 2nd of the year 2 weeks ago  ever since the injection in april, i have been extremely bloated and having bad mood swings. i get headaches daily and now my cycle is 2 weeks late. before the injection, i was always irregular, but have been getting it around the same time of the month for the past 3 months. my doctors dont seem to acknowledge the effecr of the steroid on mensrtrual cycles . is this commen for women? does anyone know where i could find some legitimate facts about this?
Reply

Loading...

I received a cortisone injection in my shoulder 1 1/2 weeks ago.  I have been feeling nauseated, dizzy, headaches, and foggy headed.  My MD stated it's a possible side effect from the injection and could take up to 6 weeks for it to go away.  Very frustrated the orthopedic surgeon that gave me the injection never stated these side effects.  I have had to miss work because I can't think clearly, wish it would go away!!!!!

Reply

Loading...


Just saw your post....it looks like it's been close to a year since the original postings. Wondering how you are doing? Did the symptoms finally subside. I had spinal fusion in March of 2012. It's been a nightmare since then. I've had a total of about 11 cortisone injections in about 14 months. The docs just kept recommending them... so I went along hoping it would help. In about Oct of 2013 I started waking up at random times with severe nausea and out of control anxiety. It is still happening! Every morning. It is horrible.
Reply

Loading...

I am so grateful for this posting site.  Last week I got two steroid shots, one in my hip and a very large one in L5 disc.   The pain afterwards was horrible, and I am still in great discomfort.  But the nauseausness is hard to deal with.  Feel like throwing up all day.   Dont know how long this will last, but glad to see other people had same reactions.


Reply

Loading...


Hi,
I just had an injection in my shoulder 5 days ago, and omg the nausea! And the pain!
I had this 7 years ago and was suppose to have 3 injections but never went back as I felt so terrible! I forgot how it made me feel! When will it end?
Reply

Loading...

guestI had a dot in my lower back I have serve headaches n vomiting as well as numbness feeling weird going today for blood patch they said my spine is leaking fluid I will never get another shot like this again.
Reply

Loading...


I have the same symptoms as you. I went for the blood patch two days ago. The headaches are gone but the nausea, dizziness, And ringing in my ears is still there. When did your symptoms finally go away?? I have 3 kids and it's hard to do anything feeling like this. I would love to know if this ever goes away. It's so defeating.
Reply

Loading...

I got my injection almost 2 weeks ago and I've been nauseous ever since. I also have had horrible headache and worse pain than when I started!
Reply

Loading...